# SDR SWIA202163617

- Difficulty date: October 21, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N716SK
- Make and model: Cndair CL600*
- Aircraft serial: 10180
- Aircraft time: 45,965 hours, 29,714 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LBL9 SEAT TRACK HAS CORROSION BETWEEN FS988 AND FS1005.   (C CHECK RO 1/04/2021)   REMOVED AND REPLACED WITH NEW LBL9 SEAT TRACK SEGMENT BETWEEN FS988 AND FS1005 REF CRJ 700 AMM 53-00-49-400-802-A02.
